edoc

Quantitative evidence for global amphibian population declines

Houlahan, J. E. and Findlay, C. S. and Schmidt, B. R. and Meyer, A. H. and Kuzmin, S. L.. (2000) Quantitative evidence for global amphibian population declines. Nature, Vol. 404 , S. 752–755.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6043691

Downloads: Statistics Overview


Faculties and Departments:07 Faculty of Psychology
UniBasel Contributors:Meyer, Andrea Hans
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Macmillan
ISSN:0028-0836
Note:Publication type according to Uni Basel Research Database: Journal article
Last Modified:04 Jan 2013 08:38
Deposited On:04 Jan 2013 08:35

Repository Staff Only: item control page